# SDR MASA20210727309

- Difficulty date: July 18, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N942LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15042
- Aircraft time: 37,006 hours, 30,279 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670318221
- Condition: Corroded
- Location: Main Avionics
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NTERCOSTAL ATTACHED TO STRINGER 21LH IN STA. FS= 333 TO FS= 349 WAS REPLACED PER CRJ 900 SRM 51-42-06-001-001-A01 AND CRJ-900 SRM CRJ-900 SRM 51-42-20-001-001-A01
